shared from https://www.facebook.com/Narcolepsy.FunctioningWhileAsleep
To let all my Narcolepsy family know!
If you are taking this medication and you start bruising don’t allow your doctor to say it is not part of the Side Effects. My doctors PA’s told me NO Nuvigil just causes a rash! I showed them this information on rxlist.com/Nuvigil-side-effect.com .
That is when they started doing lab work a liver work up and an EKG and they did an ulster sound of my leg with the bruise.
Nuvigil in Detail – Patient Information: Side Effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using armodafinil and call your doctor at once if you have a serious side effect such as: fever, sore throat, headache, and vomiting with a severe blistering, peeling, and red skin rash; the first sign of any type of skin rash, no matter how mild; bruising, severe tingling, numbness, pain, muscle weakness; easy bruising or bleeding; mouth sores, trouble swallowing; upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); depression, confusion, hallucinations, aggression, unusual thoughts or behavior; chest pain, uneven heart beats.
Less serious side effects may include: headache, dizziness; feeling nervous or anxious; nausea, diarrhea, upset stomach; trouble sleeping (insomnia); or dry mouth.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Read the entire detailed patient monograph for Nuvigil (Armodafinil) » I would say this is a serious bruse!
Please be careful when talking with your doctor it just so happens I have a medical background! So I new this was not right.